# SDR SWAA2021081620335

- Difficulty date: September 30, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N430WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33659
- Aircraft time: 61,499 hours, 36,261 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cargo Track
- Condition: Cracked
- Location: Bs 767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB CARGO FLOOR TRACK IS CRACKED. BS 767; LBL 17; WL 156 / REMOVED AND REPLACED ON ACB CARGO FLOOR TRACK BS727 TO BS 867 LBL17 WL156. RECEIVED NEW TRACK ITEM 7531208 PO# 804224. LOCATED AND DRILLED IAW SRM 51-40-05; SRM 51-40-02; DWG 146A7500 AND DWG 149A8102 80641U 07OCT20
